# SDR 2007UALA04653

- Difficulty date: November 9, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 27,468 hours, 7,517 cycles
- Engine: Pwa PW4052
- Engine time: 40,312 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drive Assy
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

REPORTS OF SPARKS COMING FROM NR 1 ENGINE ON START.  NR 1 ENGINE DAMAGED EXTENSIVELY FROM STARTER DISINTEGRATION. REPLACED STARTER. STARTER DRIVE SPLINE IN GEARBOX SHEARED.  REPLACED  NR 1 ENGINE. ACFT OK FOR SERVICE.
